MathSciNet Relay Station
MathSciNet bibliographic data
MR2356846 (2008g:20111) 20G40 (20D06)
Gramlich, R.; Horn, M.; Nickel, W. Odd-dimensional orthogonal groups as amalgams of unitary groups. II. Machine computations. J. Algebra 316 (2007), no. 2, 591–607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement